Alert archive / New York / Small Craft Advisories in 2024

Small Craft Advisory 68, NWS Buffalo, NY

September 9, 2024

NWS Buffalo, NY issued this small craft advisory at Sep 9, 2024, 2:01 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2024, 2:01 AM EDT (06:01 UTC)
Expired
Sep 9, 2024, 8:00 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

161 
WHUS71 KBUF 090601
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
201 AM EDT Mon Sep 9 2024

LOZ043-044-091200-
/O.EXP.KBUF.SC.Y.0067.000000T0000Z-240909T0600Z/
/O.NEW.KBUF.SC.Y.0068.240909T0601Z-240909T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
201 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Southwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-091200-
/O.EXP.KBUF.SC.Y.0067.000000T0000Z-240909T0600Z/
/O.NEW.KBUF.SC.Y.0068.240909T0601Z-240909T1200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
201 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...West winds 5 to 15 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-091415-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
201 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ041-091415-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
201 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
484 
WHUS71 KBUF 091015
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
615 AM EDT Mon Sep 9 2024

LEZ020-091815-
/O.EXA.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Upper Niagara River and Buffalo Harbor-
615 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-091815-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
615 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-091200-
/O.CON.KBUF.SC.Y.0068.000000T0000Z-240909T1200Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
615 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 knots.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-091200-
/O.CON.KBUF.SC.Y.0068.000000T0000Z-240909T1200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
615 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...West winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ041-091815-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
615 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
955 
WHUS71 KBUF 091142
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
742 AM EDT Mon Sep 9 2024

LOZ043-044-091945-
/O.EXT.KBUF.SC.Y.0068.000000T0000Z-240910T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
742 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-091945-
/O.EXT.KBUF.SC.Y.0068.000000T0000Z-240910T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
742 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds becoming southwest 10 to 20 knots and waves 3
  to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-091945-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
742 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ041-091945-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
742 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-091945-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Upper Niagara River and Buffalo Harbor-
742 AM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 knots.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
875 
WHUS71 KBUF 091958
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
358 PM EDT Mon Sep 9 2024

LEZ040-100300-
/O.EXT.KBUF.SC.Y.0067.000000T0000Z-240910T0300Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
358 PM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ041-100300-
/O.EXT.KBUF.SC.Y.0067.000000T0000Z-240910T0300Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
358 PM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds to 15 to 25 knots and waves 5 to 8 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-100000-
/O.CON.KBUF.SC.Y.0068.000000T0000Z-240910T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
358 PM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds becoming southwest winds 15 to 20 knots and 
  waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-100000-
/O.CON.KBUF.SC.Y.0068.000000T0000Z-240910T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
358 PM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds becoming southwest 15 to 20 knots and waves 3
  to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-100000-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-240910T0000Z/
Upper Niagara River and Buffalo Harbor-
358 PM EDT Mon Sep 9 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds to 15 to 20 knots.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 10:29 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Sep 8, 10:29 PM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1029 PM EDT Sun Sep 8 2024

.SYNOPSIS...
It'll be chilly overnight, then an upper level disturbance will
move across the region, bringing a round of showers and
possibly a thunderstorm on Monday. Fair dry weather returns
areawide Tuesday, with a day to day warming trend and summer-
like weather for the the second half of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
A large mid-level trough and low responsible for the cool and
unsettled weather over the eastern U.S and Canada will start to
track northeast tonight. Late this evening, radar shows that
the bulk of the lake effect rain showers have ended, due to
drier air and slightly warmer air aloft.

Later in the night, there is potential for lake enhanced/effect
showers to increase off of both lakes as a shortwave trough
tracks southeast toward the region, and moisture increases out
ahead of the trough. Continued favorable temperatures aloft of
around 5C to 7C, tracking over lake waters of around 20C,
combined with an increase in moisture will result in increasing
lake showers coverage. This will especially be the case for
areas where upsloping is favorable and where sfc convergence
develops (southern portion of L. Ontario). Temperatures remain
cool tonight with lows in the mid 40s to mid 50s from the higher
terrain to the lower elevations respectively.

Monday, as the trough approaches the area, forcing for ascent will
continue to increase and shower coverage will increase through the
morning. With cool temperatures aloft still in place, shower
coverage will be aided by the lakes as well. Cooler temperatures
aloft and overall increasing instability during the late morning
into the afternoon hours will increase the potential for
thunderstorms as well. Some of the thunderstorms that develop will
have the potential to be strong with gusty winds and some hail
possible. The best chance for more organized showers with the
potential for heavier rain is expected for areas east of Rochester.
Instability and shear potential looks better for WNY and points
south of Lake Ontario, but showers and at least a few thunderstorms
are expected for the entire forecast area. Afternoon highs in the
mid 60s to low 70s can be expected for most of the area, with a few
upper 50s possible over the higher terrain east of Lake Ontario.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Ongoing evening showers and thunderstorms southeast of Lake Ontario
Monday will gradually shift southeast and diminish Monday night.
With the loss of diurnal heating, expect any thunderstorm activity
to end within a few hours of sunset.

Meanwhile, mid-level ridging building across the upper Midwest and
Great Lakes will shift and expand across the lower Great Lakes. This
ridge will then remain overhead through Tuesday and Wednesday.
Overall, associated dry air in the mid-levels will help diminish
shower activity Monday night. Then dry weather will follow Tuesday
and Wednesday. Additionally with the surface high, a day to day
warming trend will begin Tuesday and return temperatures to a few
degrees above average by Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Quiet quiescent weather is expected through the later half of the
week and through much of the weekend as mid-level riding and
associated surface high pressure remains parked over the lower Great
Lakes. In addition to the beautiful weather, temperatures will
return to summer-like warmth with highs well above average (low to
mid 80s).

The only feature of mention for the end of the week that we'll have
to keep our eye on is the track of a tropical low out of the Gulf of
Mexico. Model guidance is in complete disagreement with the track of
this low, ranging from the low tracking north out of the Gulf up the
Mississippi Valley into to upper Great Lakes to the low tracking
north diminishing in the lower Mississippi Valley. Due to the large
discrepancies, kept just a slight chance for some rain to enter the
far southwestern portions of New York Sunday.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
VFR conditions overnight with any lake effect rain showers not
impacting our TAF sites. Increasing mid level clouds.

Monday, MVFR to VFR conditions as shortwave moves across the
area and brings showers and lower cigs. Cigs will average 3-5k
feet during the day, with periods of MVFR cigs possible. Showers
will also move through, mainly 15-21Z with a risk of a few
thunderstorms as well. Temporary IFR vsby possible in heavier
showers and storms, with small hail/graupel and gusty winds also
possible in a few thunderstorms.

Outlook...

Tuesday through Friday...VFR.

&&

.MARINE...
Moderate to strong westerly flow around the low will become
west and continue to produce small craft conditions on area
lakes tonight and into Monday for some of the waters. Winds have
dropped off across the western Lake Ontario nearshores so
expired a portion of the small craft headlines early.

The cool cyclonic air wrapping around the low will also support the
risk for waterspouts. Waterspouts are most likely to be found in and
near bands of convective lake effect clouds and showers.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 2 AM EDT Monday for NYZ003>007.
     Beach Hazards Statement through Monday evening for NYZ019-085.
MARINE...Small Craft Advisory until 8 PM EDT Monday for LEZ040-041.
         Small Craft Advisory until 2 AM EDT Monday for
         LOZ043>045.

&&

SYNOPSIS...AR/Apffel
NEAR TERM...Apffel/SW
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...AR/Apffel/SW
MARINE...AR/Apffel
Hazardous weather outlook, Sep 8, 10:24 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1024 PM EDT Sun Sep 8 2024

NYZ001-002-008-010>014-021-100230-
Niagara-Orleans-Lewis-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Allegany-
1024 PM EDT Sun Sep 8 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and few thunderstorms are likely Monday afternoon. A few
storms may produce damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003>007-100230-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
1024 PM EDT Sun Sep 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and few thunderstorms are likely Monday afternoon. A few
storms may produce damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ085-100230-
Southern Erie-
1024 PM EDT Sun Sep 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Showers and few thunderstorms are likely Monday afternoon. A few
storms may produce damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-100230-
Chautauqua-
1024 PM EDT Sun Sep 8 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-100230-
Cattaraugus-
1024 PM EDT Sun Sep 8 2024

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-100230-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
1024 PM EDT Sun Sep 8 2024

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and few thunderstorms are likely Monday afternoon. A few
storms may produce strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ024-100230-
Saint Lawrence River from Ogdensburg to Saint Regis-
1024 PM EDT Sun Sep 8 2024

This Hazardous Weather Outlook is for portions of Saint Lawrence
River.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and few thunderstorms are likely Monday afternoon. A few
storms may produce strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-100230-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1024 PM EDT Sun Sep 8 2024

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:27 PM EDTSpecial Marine WarningBUF63 min
Sep 9, 3:12 PM EDTSpecial Marine WarningBUF33 min
Sep 9, 3:26 PM EDTSpecial Weather StatementBUFMonroe49 min
Sep 9, 3:30 PM EDTSpecial Marine WarningBUF45 min
Sep 9, 3:46 PM EDTSpecial Marine WarningBUF59 min
Sep 9, 3:47 PM EDTSpecial Marine WarningBUF58 min
Sep 9, 4:00 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne60 min
Sep 9, 4:14 PM EDTSpecial Marine WarningBUF31 min
Sep 9, 4:22 PM EDTSevere Thunderstorm WarningBUFErie, Niagara53 min
Sep 9, 4:36 PM EDTSpecial Weather StatementBUFOswego39 min
Sep 9, 5:02 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego58 min
Sep 9, 5:05 PM EDTFlash Flood WarningBUFMonroe, Wayne4 hr
Sep 9, 5:09 PM EDTTornado WarningBUFJefferson, Lewis, Oswego51 min

Nearby

Small Craft Advisories in New York, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.